Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 914207, 9 pages
http://dx.doi.org/10.1155/2015/914207
Research Article

Use of Finite Point Method for Wave Propagation in Nonhomogeneous Unbounded Domains

Department of Civil Engineering, EMU, Famagusta, Northern Cyprus, Mersin 10, Turkey

Received 21 July 2014; Revised 16 January 2015; Accepted 9 February 2015

Academic Editor: Hung Nguyen-Xuan

Copyright © 2015 S. Moazam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Moazam, Z. Nalbantoglu, and M. Celikag, “Use of Finite Point Method for Wave Propagation in Nonhomogeneous Unbounded Domains,” Mathematical Problems in Engineering, vol. 2015, Article ID 914207, 9 pages, 2015. doi:10.1155/2015/914207